# SDR SWAA2024100745255

- Difficulty date: October 4, 2024
- Submitted: October 7, 2024
- Operation: Air carrier
- Aircraft: N8525S
- Make and model: Boeing 737-8H4
- Aircraft serial: 36949
- Aircraft time: 25,593 hours, 12,787 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMEGENCY EXIT SIGN COVERS ON THE CEILING POINTING TO THE EXITS ARE MISSING.<[01] REPLACED CEILING EMERGENCY EXIT SIGN COVER AT STA.589; REF AMM 33-51-01
